# SDR RAIA201409080001

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 26,554 hours, 24,686 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Part number: 1978
- Part serial: 0764
- Condition: Failed
- Location: Vor
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AND 2 VOR LOCALIZERS VERY ERRATIC WITH FULL DEFLECTIONS L/R NEAR LANDING MINIMUMS.  MAINTENANCE INSPECTED AND REPLACED LT VOR ANTENNA, OPS CHECK GOOD.
